I have recently had a stroke which affected my right side. I am unable to eat, walk or talk. I also have a pacemaker. Suffering from a lot of pain in the right wrist with swelling. I take Thyroxine 75mg daily and one aspirin daily.
29 Sep 2010
Yes, increased sweating is reported as a common side effect of Cortisone, take care, feel sorry for your medical condition, please stay well.
For interactions between Thyroxine & Aspirin, please talk to your doc/pharmacist who prescribed the meds, they would be able to provide more & accurate details.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long will this last if it is normal and how bad should I let it get before I call my surgeon? Thanks!
1 answer • 9 Jun 2009
I recived a cortisone injection in my wrist after about an hour after I got the shot. I felt sick to my stomach, dizzy and my mouth tasted like ...
3 answers • 10 Aug 2010
... this be related? Could diuresis 3 nights after cortisone shot and insomnia for 3 nights after the shot be a side effect of the cortisone?
1 answer • 21 Apr 2011
I sweat a lot. What can I do/take to help stop it?
1 answer • 4 Aug 2013